I got a 5-day course of solumedrol and the migraine kicked in the 4th day. I have been off steroids for 10 days. The migraine is getting better but slowly. If I knew what caused it, I might know better how to treat myself. Are the blood vessels affected by steroids? What is causing this?! I don't want to take this stuff ever again but I know I'll probably have to so I want to be armed with a little more knowledge the next go around.
Pinpointing the exact cause of your migraine would be difficult; my suggestion would be to talk to your doctor about starting a migraine prevention medication/remedy at the start of treatment the next time you need to take high dose steroids
-Rip Kinkel, MD
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.